# SDR SWI2025F00652

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 51,399 hours, 34,355 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Extractor
- Part number: GG670950131
- Condition: Faulted
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MESSAGE ON CLIMB OUT (FLIGHT 6200 - FILED CLOSED)INTERROGATED MDC AND FOUND CHANNEL A FLAGGING MT137 AT 80%. PERFORMED INSPECTION OF L/H BLEED DUCTING SYSTEM IN REFERENCE WITH FIM 36-21-01 AND FOUND MULTIPLE LEAK POINTS. FOUND L/H WATER EXTRACTOR TO BE LEAKING AIR, COULD NOT GET IT TO STOP LEAKING. REMOVED AND REPLACED L/H WATER EXTRACTOR AND O'RINGS IN REFERENCE WITH AMM 21-51-18. FOUND L/H BELLOW TO CONDENSER TO BE LEAKING FROM CLAMP. RESECURED CLAMP IN REFERENCE WITH AMM 21-51-14. PERFORMED LEAK CHECKS AND FOUND NO FURTHER LEAKS AT THIS TIME. PERFORMED OPS CHECK OF BLEED SYSTEM IN REFERENCE WITH AMM 36-21-00 AND PACK SYSTEM IN REFERENCE WITH AMM 21-51-00, WARNING MESSAGE CLEARED AND DID NOT RE-APPEAR ON EICAS. OPS CHECK GOOD AT THIS TIME. NO 30 DAY HISTORY
